# SDR CALA0100526

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 18,830 hours, 9,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT SEVERAL FASTENER HOLES, STA 986, LONGERON 29R AND 27L.  STRAP REPAIRS WERE INSTALLED IAW SRM 53-00-51.
